# SDR DALA2016080505808

- Difficulty date: July 28, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 53,397 hours, 28,965 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARCING OBSERVED ON CAPTAINS FORWARD WINDSHIELD.  CIRCUIT BREAKER X24 PULLED PER QRH.  CRACKS NOTED.  REMOVED AND REPLACED WINDOW IAW MM. OPS CHECKED OK.
